# SDR DALA1018859005

- Difficulty date: June 22, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 48,940 hours, 36,148 cycles
- Engine: Pwa JT8D*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON LOWER DOORJAMB PAN OF C1. DOORJAMB WAS REPLACED IAW SRM'S 51-10-3 PAR 26, 53-05D FIG 804D, AND ERA 483910.
